# SDR RAIA2009061700004

- Difficulty date: June 14, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 24,225 hours, 22,827 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND HANDLERS WERE UNABLE TO OPEN THE MAIN DOOR FROM THE OUTSIDE OF THE AIRCRAFT.  MAINTENANCE PERFORMED AN ADJUSTMENT AND TEST OF THE LOCKING MECHANISM WITH NO DEFECTS NOTED.
